# SDR IPXA2024053087442

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 31,329 hours, 21,458 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Out Of Balance
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED: FUEL IMBALANCE TOP DESCENT UNTIL LANDING, 700 LBS. DIFFERENCE, RH ALWAYS HIGHER FQIS BITE ACCOMPLISHED IAW AMM 28-41-00-501 REV.134, NO FAULTS DURING BITE TEST, ENGINE FUEL FEED SYSTEM TEST AND LEAK CHECK ACCOMPLISHED IAW AMM 28-22-00-501 REV.134, FOUND FAULTS AND LEAKS DURING TEST, SYSTEM WORK NORMAL ON GROUND
